Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for recurrent fever with high diabetes

i am 59 years old.male. my height is 5.3 and weight is 70 kg.my name is george. i have diabetes for the last 12 yrs. at present sugar is 150 to 180. i am having fever for the last 3 days. my temp goes upto 104 f. i am taking paracetamol650 every 6 hours.now for 3 days. my temp drops after taking medicine but comes back to 100 or above after 4,5 hours. i believe it is viral fever. pls advice .
Fri, 25 Jul 2014
Report Abuse
Question is related to
Diseases and Conditions ,  
Diabetologist 's  Response
Hi, I had gone through your query and understood your concerns.

Sir, As you mentioned Fever is recurrent after the action of medicine subsides. As it is already 3 days, Better to get blood test done for Malarial parasite and Typhoid fever. If positive, Then treating them directly would be better choice. If they are negative then you can wait for two more days with paracetamol and cold sponging.

Hope this guides you.
Wishing you good health.
Dr Phanindra Dulipala.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

male age 40 h171cm wt 70kg,recurrent fever in 45 to 50 days since 15 yrs all investigation is normal.past h/o arthritis which is cured.fever high...

Recent questions on  Diabetes

doctor1 MD

i am a diabetic patient last 10 years, every day i am taking Onglyza5mg after lunch, every 3 months i an checking HBA1c, and my last 3 reading are...

doctor1 MD

hello doctor my father is aged 70. He suffers from peripheral neuropathy for the past 5 years. He has mild diabetes. He has taken many medications...

doctor1 MD

hi sir my father is a diabetes and chronic depression patient for last 8 yrs. he is on regular medicines. from last 2 months his hands are shaking...

doctor1 MD

Yesterday, my doctor asked me take Galvusmet 50/500 instead of 500 mg glycopage for my diabetes, as my HB1acL (???) has increased to 7.6. I was not...

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side...